# SDR UIEA2020073091646

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,407 hours, 22,176 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0267
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR R GEN OFF STATUS AND SCREENS FLASHING AND GOING BLANK( TRANSFERRED TO MDDR 131975 MEL 24-00-01-01. CAT B.   LP 1296050: PERFORMED T/S IAW FIM 24-20 FAULT TREE 801. REMOVED AND REPLACED R/H GCU (OFF PART: PN 734284F, SN 5695). CKD GOOD. THIS CLEARS MDDR 131975.  29JUL, IAH, LP 1291252: REJECTED TAKEOFF FOR GEN OFF ON T/O ROLL. EICAS AND NAVIGATION SCREENS CYCLED OFF AND ON. RE-OPENED MDDR 131975.  29JUL, BWI. LP 1291257 ITEM M4: REMOVED AND REPLACED R/H ENG IDG IAW AMM 24-11-00. OPS CHECK GOOD. ENG RUN PERFORMED IAW AMM 71-00-00 AND SUPERVISED BY MARK AUSMUS. THIS CLEARS MDDR # 131975. MCC NOTIFIED. PLACARD REMOVED.  )
